06-25-2002, 07:02 PM #1
need help w eca...feel like my heart is goin to explode
i took 8 pills of ripped fuel today and it feels like my heart is going to explode. is that too much or am i taking it too far
06-25-2002, 09:20 PM #2
Ripped fuel and any other thermogenic formula will cause your heart rate to increase. Make sure that you don't have any previous heart conditions, as with your family too. Start with 4 capsules and work your way up to 8. Watch out because you don't want any unexpected heart attacks.
06-26-2002, 02:37 AM #3
Did you take 8 at one time or through the day? You should try to stay at 20 mg per dose about 4 hours apart.
06-26-2002, 10:10 AM #4
you should work your way up with ripped fuel so your body gets used to it. start with 1, then add one everyday so you don't shock up your heart.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)